MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD 2W 5ML SIL STR H 16; CATHETER, RETENTION TYPE, BALLOON

TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD 2W 5ML SIL STR H 16; CATHETER, RETENTION TYPE, BALLOON
Model Number IPN050513
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that the "nurse tried to remove foley catheter via using a syringe to deflate the balloon, but he was not able to do it.Then, he tried by cutting the lumen use to fill the balloon to deflate it.He was not able to remove the solution from the balloon either.Doctor was called.He used a wire and a urology kit.After procedure, patient was found in good health condition.Patient released from the hospital." no patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided photos for evaluation.The manufacturing site reports "there was no sample provided, only photo was available.Photo shows complaint sample deflated when inflation valve was cut.In conclusion, non-deflation could be occurred due to various reasons.However, in the absence of returned sample on this complaint, further investigation could not be conducted and therefore complaint is not confirmed.".
 
Event or Problem Description

Brand Name
RUSCH GOLD 2W 5ML SIL STR H 16
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17361375
Report Number8040412-2023-00293
Device Sequence Number14956576
Product Code BTR
UDI-Device Identifier14026704302229
UDI-Public14026704302229
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN050513
Device Catalogue Number180705160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer08/22/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown